My father had a diabetes and improper values and using medicine 3months on daily 8-9 tablets. He is always told feeling sick. He had high B. P. also. He has wake up daily at 3 AM and told not getting sleep and feeling hot in stomach. Please let me any suggestions to reduce hot and let me know diet
Like the answers? Chat privately with the doctor of your choice
Certain drugs can end up causing gastritis. You mentioned your father was on 8-9 pills for various reasons. It'll be better you could mention their names. Or better still, take him to your physician. Secondly, avoid spicy and only food at bed time. Maintain a 2 hr gap after dinner and then sleep. If he has reflux issues. He should avoid sleeping flat and take antacids
Hello there....., your father should follow a combination of healthy diet and exercise – aim to reduce dietary intake of fat, salt, and sugar, increase intake of fruit and vegetables, and consume mainly low glycaemic index foods. A minimum of two hours of moderate intensity exercise should be undertaken each week., along with the prescribed medications....
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Googling your symptons online?
The internet is not a doctor and neither are you. Chat with a real doctor about your health.